# SDR RAIA980118

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Lt Engine
- Part time: 13,844 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 4737 - SFO - LEFT ENGINE FIRE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED FOUND LEFT ENGINE FIRE LOOP TO BE FAULTY.  NO INDICATION OF FIRE.  REPLACED LEFT ENGINE FIRE LOOP.  (M)
